About

Member has chosen to not make this information public.

Pages

Member not yet following any Pages.

Posts (4)

Mar 22, 2019 · Weaning off Metoprolol in Heart Rhythm Conditions

@sue225 I have been on 12.5 mg of Toprol for over 13 years. I have lost so much hair. My doctor says she doesn't believe such a low dosage is the culprit. I don't know. In any event, I am coming off of it. I have reduced to 6.25 mg for 12 days now. My anxiety is out the roof. My dermatologist, on the other hand, says my hair loss could be the Toprol. I'm afraid at this point, after so many years, I won't have any new growth. I'll just be happy if the shedding stops.

Mar 14, 2019 · nipple soreness in post menopausal women in Women's Health

I, too, have and have had for last 5-6 years, terribly sore nipples, flattened and pale in color. I am postmenopausal have regular mammograms which have been normal. I am wondering if a postmenopausal woman can actually have estrogen dominance.

Mar 11, 2019 · Weaning off Metoprolol in Heart Rhythm Conditions

@joma7862 You asked how my tapering off 12.5 mg of Toprol XL was going, so here's the scoop. In my prior message I mentioned I was trying two different things: 1. coming off the Toprol and 2. switching from Cozaar to another ARB. Just as I was ready to stop the Toprol altogether, my doctor switched me to Edarbi (ARB) and asked me to stop the Cozaar. She then said "go back on the 12.5 mg of Toprol" while you are getting use to the Edarbi. So, I am into Day 3 of weaning off the Toprol and I am having terrible insomnia, anxiety and panic attacks. No doubt, some of this is attributed to starting a new drug (albeit in the same class as Cozaar) alongside tapering the the Toprol. Nevertheless, I am miserable.

Feb 5, 2019 · Weaning off Metoprolol in Heart Rhythm Conditions

@joma7862 I, too, am trying to wean off Toprol XL. I have been taking 12.5 mg for at least 13 years. Today is the first day where I halved the 12.5 and my blood pressure is rising. My doctor wants me to do this for two weeks then stop. I am thinking this medicine has caused my hair to thin a lot. I am also on Cozaar which has had several voluntary recalls due to a carcinogen contamination. I'm not sure what I am going to switch to. After all, most generic forms are manufactured overseas where there's no safety regulations enforced.